# SDR SWAA2014110733944

- Difficulty date: November 1, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 43,317 hours, 25,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FASTENER HOLE CRACKED AT BS 727A+19 RBL 43.5.  REPAIRED BEAM IAW EA.
